Revathi, N., Bageerathi, K.. (1396). Some Properties of $(1,2)^*$-Soft\\ b-Connected Spaces. , 49(2), 119-127.
N. Revathi; K. Bageerathi. "Some Properties of $(1,2)^*$-Soft\\ b-Connected Spaces". , 49, 2, 1396, 119-127.
Revathi, N., Bageerathi, K.. (1396). 'Some Properties of $(1,2)^*$-Soft\\ b-Connected Spaces', , 49(2), pp. 119-127.
Revathi, N., Bageerathi, K.. Some Properties of $(1,2)^*$-Soft\\ b-Connected Spaces. , 1396; 49(2): 119-127.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.